RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 3, Pages 399–401 (Mi dan50037)  

GEOPHYSICS

Probability distribution of maximal possible earthquake on a given time interval

V. F. Pisarenko, V. B. Lysenko

International Institute of Earthquake Prediction Theory and Mathematical Geophysics RAS

Full text: PDF file (280 kB)
UDC: 550.34
Presented: . . -
Received: 02.12.1994

Citation: V. F. Pisarenko, V. B. Lysenko, “Probability distribution of maximal possible earthquake on a given time interval”, Dokl. Akad. Nauk, 347:3 (1996), 399–401

Citation in format AMSBIB
\Bibitem{PisLys96}
\by V.~F.~Pisarenko, V.~B.~Lysenko
\paper Probability distribution of maximal possible earthquake on a given time interval
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 3
\pages 399--401
\mathnet{http://mi.mathnet.ru/dan50037}


Linking options:
  • http://mi.mathnet.ru/eng/dan50037
  • http://mi.mathnet.ru/eng/dan/v347/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020